IMR OpenIR
AN ANALYSIS OF THE ADI METHOD FOR A CLASS OF MATRICES WITH COMPLEX SPECTRA
EVANS, DJ; LI, CJ
Corresponding AuthorEVANS, DJ()
1992
Source PublicationINTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
ISSN0020-7160
Volume46Issue:3-4Pages:219-228
AbstractThe ADI method is considered here for a class of unsymmetric linear systems Ax = b arising from the non-self-adjoint elliptic partial differential Eq. [1]. If the matrix A is split into parts H and V, i.e., A = H + V then we consider the case where H and V have complex spectra. The convergence and optimum parameter determination of the ADI method with one and two parameters are studied. First it is shown that the ADI method with one parameter r converges for any positive r and the optimum parameter r can be given analytically. Then it is shown that the optimum ADI method with two parameters is better than the one parameter ADI method in most cases. A procedure for determining the two optimum parameters is given. The numerical comparisons between the ADI method with one and two parameters are included.
KeywordADI METHOD COMPLEX MATRICES OPTIMAL PARAMETERS
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:A1992MX32700008
PublisherGORDON BREACH SCI PUBL LTD
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.imr.ac.cn/handle/321006/126304
Collection中国科学院金属研究所
Corresponding AuthorEVANS, DJ
AffiliationCHINESE ACAD SCI,SHENYANG INST COMP TECHNOL,SHENYANG,PEOPLES R CHINA
Recommended Citation
GB/T 7714
EVANS, DJ,LI, CJ. AN ANALYSIS OF THE ADI METHOD FOR A CLASS OF MATRICES WITH COMPLEX SPECTRA[J]. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,1992,46(3-4):219-228.
APA EVANS, DJ,&LI, CJ.(1992).AN ANALYSIS OF THE ADI METHOD FOR A CLASS OF MATRICES WITH COMPLEX SPECTRA.INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,46(3-4),219-228.
MLA EVANS, DJ,et al."AN ANALYSIS OF THE ADI METHOD FOR A CLASS OF MATRICES WITH COMPLEX SPECTRA".INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS 46.3-4(1992):219-228.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[EVANS, DJ]'s Articles
[LI, CJ]'s Articles
Baidu academic
Similar articles in Baidu academic
[EVANS, DJ]'s Articles
[LI, CJ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[EVANS, DJ]'s Articles
[LI, CJ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.